I don't have insurance, nor the money to go to a dermatologist. 6 or so months after starting Depo-provera birth control my hair started falling out, thinning dramatically and my skin/hair got EXTREMELY oily. I got 2 more shots thinking it will subside. It has been 5-6 months since skipping my shot appointment and I have balding spots, and extremely thin hair..still falling out, including still having to wash my hair every day. I had my thyroid checked before my insurance was taken away, and it was fine. When will this correct itself? Will it ever? I just started up DIM supplements for hormone correction and I've been taking Biotin supplements for a few months.
Hair fall is a physiological phenomenon due to the natural course of life of a hair. A hair falls after it has grown up and entered the later part of its growth (called the telogen phase). As different hairs in the body are in different phases of their growths at a given time, few of then fall daily a normal routine. Sometimes, more hairs enter into the telogen phase at the same time and fall with obvious note by the person. At other times, it may be due hair disorder or some other underlying disease. So, the causes for excessive hair fall may be physiological or pathological and include hormonal changes, fungal infection, physical effects (traction, heat, chemicals), psychological & stress-related reasons, thyroid disorders, iron deficiency anemia, excessive intake of Vitamin A, hereditary reasons etc. I suggest you to take opinion of a Dermatologist who will do a methodical medical check-up and advice accordingly.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST